# SDR SWIA200311799

- Difficulty date: February 18, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 3,115 hours, 2,420 cycles
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP, TWO RED EICAS MESSAGES NOSE DOOR OPEN, GEAR DISAGREE.  AMBER MESSAGE STEERING INOP AND WOW INPUT.  SERVICED NOSE STRUT IAW CRJ MM 12-12-32.  JACKED AIRCRAFT AND PERFORMED GEAR SWING.  OPS CHECKS GOOD.
